# SDR C77A2019040300001

- Difficulty date: April 3, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 30,858 hours, 18,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003599005
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT B6 BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED ON THE FORWARD SERVICE (L2) DOOR LOWER THRESHOLD BEAM (P/N 170-03599-005) AT FASTENER HOLES AROUND THE FORWARD GIRT BAR FITTING DURING ACCOMPLISHMENT OF EO E175-5300-221.3 FOR A MODIFICATION OF THE CORROSION PROTECTION OF THE BEAM. REFERENCE FIGURES 1-2 FOR DETAILS OF THE DAMAGE. THE DAMAGE EXCEEDED THE ALLOWABLE LIMITS FROM SRM PART II 53-10-11/AD02, NECESSITATING THE REPLACEMENT OF THE LOWER THRESHOLD BEAM. THIS EO IS BEING ISSUED TO ACCOMPLISH THE PERMANENT REPAIR OF THE R1 DOOR THRESHOLD LOWER BEAM BY REMOVING AND REPLACING THE DAMAGED R1 DOOR THRESHOLD LOWER BEAM WITH A NEW PART. PART REPLACEMENT WILL BE ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN THE REFERENCES AND SRM CHAPTER 51 STANDARD PRACTICES. MAJOR REPAIR.  EO E175-53MR-414 IS BEING ACCOMPLISHED BY WO 2636229
